I have been taking venlor xr 2 months back due to postpartum depression. Initially it worked very well. But since last week I am having sleep problems. Even if I am very sleepy I am unable to sleep. What could be the reason ? Is it that the medicine has stopped working so soon. But I have read it has worked for years together. Kindly help me out. I am suffering a lot and I have a baby 5 months old to take care of
No the drug will not stop working. So long as you keep taking it every day, it will carry on working. But be aware, all anti depressants have side effects, insomnia can be one of them.
You will have to discuss the problem with your doctor, I think. Congratulations on the birth of your baby. You get enough sleepless nights with a new born without the added problem of insomnia.
Please be aware however, if you do stop the Effexor to go onto another drug, you must withdraw very, very slowly.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I would like to hear comments from people who switched from Effexor to Prtistiq for 3 months or more
Posted 12 Oct 2009 • 1 answer
My husband is on 225 mg of Effexor XR. At first it seemed to help but he has been on it for 3 years?
Posted 24 Apr 2010 • 3 answers
Posted 16 Jun 2010 • 5 answers
Posted 1 Jun 2016 • 5 answers
Posted 19 Apr 2017 • 2 answers